# SDR MASA2009030400088

- Difficulty date: March 4, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- System (JASC): 5610 · Flight Compartment Windows
- Part: Nut Plate
- Condition: Missing
- Location: Windshield
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP REPAIR FOR RT WINDSHIELD INSTALLATION MISSING NUT PLATE.
